Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey i was just curious if anyone else has experienced facial redness after using the aha +, i used it as a spot treatment, and the area around the pimples that i spot treated seem to be red as a result of the aha+, so yea if anyone else could tell me there experience with the aha and whether or not there was like an adjustment period to it kinda like the bp. How long will it take to go away? will my skin get used to the aha? thanks.

Share this post


Link to post
Share on other sites

I'm using it right now just on my red marks but it doesn't make anything look that much worse... Maybe a little more red INITIALLY but it goes away really quickly. You only need a TINY bit though, like realllllllly tiny!

Share this post


Link to post
Share on other sites

1. no i didnt go in the sun.

2. yea i might have used a little too much.

but on the plus side the nodule that i was about to get got completely obliterated and now its on its way out and really small. knock on wood.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×